# SDR AALA20041211

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ORD - TAKEOFF ABORTED AT 100 TO 110 KNOTS DUE TO SMOKE IN COCKPIT AND SMOKE REPORTED IN CABIN OF MODERATE INTENSITY.  AIRCRAFT TAKEN OUT OF SERVICE.  RIGHT HAND ENGINE WAS BORESCOPED PREVIOUS NIGHT.  SP40 WAS USED TO LOOSEN BORESCOPE PLUGS.  SUSPECT INGESTION INTO ENGINE WAS PATH.  PERFORMED HIGH POWER RUN.  NO SMOKE NOTED AND SMELL DISSIPATED.  REMOVED AND REPLACED RIGHT HAND RECIRCULATION FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
